# SDR SWAA2022071115498

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LOCATED BS767 RBL13 AND WL156 AT AFT CARGO COMPARTMENT 2022-307279 / [01] PERFOMED REPAIR ON CARGO TRACK LOCATED BS 727D AND BS 787 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND B737-700 SRM 53-00-53-2R-3 REPAIR 3; SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 PERFOMED REPAIR ON CARGO TRACK LOCATED BS 727D AND BS 787;RBL 13; WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND B737-700 SRM 53-00-53-2R-3 REPAIR 3; SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED AND CERTIFIED AS RII.
